# SDR DALA2025111008217

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 75,979 hours, 28,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY LIGHT ON (1L) DOOR INOP AND ABOVE CREW DOOR. REMOVED/REPLACED BATTERY PACK M1675. OPS CHECK PASSED REF B737 AMM 33-51 AND WDM B737 33-51-21.
